A finiteness theorem for subgroups of SP(4,Z)

Research output: Contribution to journalArticle

2 Scopus citations

Abstract

This paper proves that there are only finitely many subgroups H of finite index in Sp(4, Z) such that the corresponding quotient H/H of the Siegel upper half space of rank two is not of general type.

Original languageEnglish (US)
Pages (from-to)1073-1099
Number of pages27
JournalJournal of Mathematical Sciences
Volume94
Issue number1
DOIs
StatePublished - Jan 1 1999
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'A finiteness theorem for subgroups of SP(4,Z)'. Together they form a unique fingerprint.

Cite this